About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (11)

2 days ago · Side Effects of Metoprolol? in Heart & Blood Health

I was on Metoprolol ER succinate 50mg for several weeks, with heat activated rashes on my legs. Cardiologist switched me out to Carvedilol 6.25 mg, 2X a day. Initially, my rashes went away, but they have returned on my new med! Ugh!

Sun, Feb 3 11:41am · Side Effects of Metoprolol? in Heart & Blood Health

I have been taking it for some 2 weeks, and have night time itchy rashes on my legs, that seem to be affected by warm temps and clothing contact. I had insominia before taking metoprolol, and it is still bad. Also have night time pressure spikes. Metropolol succinate ER, 50mg daily in the morning. Finally will see a cardiologist this week, wanted to go to a specialist instead of my primary care physician.

Tue, Jan 22 3:01pm · New to the world of Hypertension Meds in Heart & Blood Health

Thanks for your reply. I have now been on Metoprolol for 5 days, and no repeat of the first night's stomach pain, knock on wood. My BP has now dropped to 120's/70's, so it is working well. Still working on establishing better sleep, the trazedone creates about 2 1/2 to 4 hours of sleep, then about 2 hours of dry mouth/loss of sleep, and then about 2-3 hours of additional natural sleep. Indeed, anxiety and worries, I believe, are the biggest cause of my insomnia! Wishing you well on life's journey!

Sat, Jan 19 6:54pm · New to the world of Hypertension Meds in Heart & Blood Health

Thanks. I guess I will have to tough it out for a couple weeks, to see if issues will decline. I see that all the Beta blockers have similar lists of side effects, drug interactions, etc.

Sat, Jan 19 3:59pm · New to the world of Hypertension Meds in Heart & Blood Health

Thanks for your reply. I only have a primary care doctor, as I new to BP control, but have decided to seek a cardiologist. The big problem is it will take 1-2 months to get an appointment with a cardiologist. Its tough working with only a primary care doctor.

Sat, Jan 19 3:55pm · New to the world of Hypertension Meds in Heart & Blood Health

Thanks again for your reply. Today, my 3rd on Metoprolol, and first time at night for trazadone to aid in insomnia, I find myself with tummy issues, a feeling of nausea. Side effect of Metropolol, or trazadone?

Fri, Jan 18 5:17pm · Side Effects of Metoprolol? in Heart & Blood Health

Did you develop insomnia?

Fri, Jan 18 5:16pm · Side Effects of Metoprolol? in Heart & Blood Health

Thanks for your reply! My nerves, and/or meds, have been giving me insomnia for 1 1/2 months now, and it is hard to tell what the source of the problem is.